MAUDE Adverse Event Report: RESPIRONICS, INC. INNOSPIRE GO; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. INNOSPIRE GO; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1126591
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to an innospire go device.The manufacturer received information alleging the device was coming apart, described as, "the bottom of the device is totally disconnected from the other part".Medical intervention was described as the patient visited urgent care in april to seek a breathing treatment due to the nebulizer "wouldn't come on".The patient's current condition is stable.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
INNOSPIRE GO
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19654408
Report Number2518422-2024-41317
Device Sequence Number6540470
Product Code CAF
UDI-Device Identifier00383730002446
UDI-Public00383730002446
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K170853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1126591
Device Catalogue Number1126591
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale